Soheyla Feyzbakhsh ; Richard P. Thomas - Curve counting and S-duality

epiga:9818 - Épijournal de Géométrie Algébrique, May 12, 2023, Volume 7 -
Curve counting and S-duality

Authors: Soheyla Feyzbakhsh ; Richard P. Thomas

    We work on a projective threefold $X$ which satisfies the Bogomolov-Gieseker conjecture of Bayer-Macrì-Toda, such as $\mathbb P^3$ or the quintic threefold. We prove certain moduli spaces of 2-dimensional torsion sheaves on $X$ are smooth bundles over Hilbert schemes of ideal sheaves of curves and points in $X$. When $X$ is Calabi-Yau this gives a simple wall crossing formula expressing curve counts (and so ultimately Gromov-Witten invariants) in terms of counts of D4-D2-D0 branes. These latter invariants are predicted to have modular properties which we discuss from the point of view of S-duality and Noether-Lefschetz theory.

    Volume: Volume 7
    Published on: May 12, 2023
    Accepted on: May 12, 2023
    Submitted on: July 21, 2022
    Keywords: Mathematics - Algebraic Geometry,High Energy Physics - Theory,14N35, 14D20, 14J60, 14F05

    Consultation statistics

    This page has been seen 220 times.
    This article's PDF has been downloaded 198 times.